brain-icon
Prothiaden m 75 in Migrain
For how long can 36 yr old female take prothiaden m 75 at night for management of migrain/chakkar etc... I am taking it for 5 months.. Pl guide..
4003 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You should taper and stop it now under supervision of a Neuro Specialist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.